I am a 25 year old male. My weight is 100 kg and height is 5'5". My current medications are as follows. Atorvastatin 10 mg on alternate days for hyperlipidemia, Allopurinol 100 mg three times a day for hyperuricemia and LABA plus steroid inhaler for asthma. Today, my BP is 139/98 mmHg on routine measurement. I am thinking to join a gym this week. Please suggest me.
Welcome to icliniq.com.
For further information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. happen due to nerve compression in the spine or below that. Also can be due to vitamin B12 and calcium deficiency. So you need to get investigated properly, with vitamin testing and MRI scan. Regards, This is only a second opinion platform. This... Read fullAre hair fall, skin infections, and overweight due to hypothyroidism?
A sedentary lifestyle may cause obesity ... Obesity, diabetes ... Read fullWhat is Obesity? Why People Become Over-Weight?
Obesity it seems is self perpetuating ... The odds are that insufficient sleep may increase the risk of obesity and also diabetes ... Read full
Ask your health query to a doctor online?Ask a General Medicine Physician Now